Revista Matemática Iberoamericana

Full-Text PDF (264 KB) | Metadata | Table of Contents | RMI summary
Volume 30, Issue 3, 2014, pp. 961–978
DOI: 10.4171/RMI/803

Published online: 2014-08-27

A weak type bound for a singular integral

Andreas Seeger[1]

(1) University of Wisconsin, Madison, USA

A weak type $(1,1)$ estimate is established for the first order $d$-commutator introduced by Christ and Journé, in dimension $d\ge 2$.

Keywords: Rough singular integrals, $d$-commutators, Christ–Journé operators, weak type $(1,1)$ bounds

Seeger Andreas: A weak type bound for a singular integral. Rev. Mat. Iberoam. 30 (2014), 961-978. doi: 10.4171/RMI/803